Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

21 day period watch

Announcements
    • #1
    • Thread Starter
    #1

    Keep anonymous please.

    Has anyone ever had a period which lasted more than 21 days? What could be the cause?

    I don't think it's a cause for concern at the moment, I feel fine. I've been taking Microgynon 30 since my period started, but I've stopped taking it now because I thought it might have a link. But then again, I've taken Microgynon before and have been fine.

    This is the first time it's ever happened.

    If you've had similar experiences, please reply!
    • #2
    #2

    yeah i have, quite a few times, but my periods are really irregular and sometimes come every other month, if that. :/
    Offline

    19
    ReputationRep:
    Sounds like you've got scurvy, dear.
    Offline

    0
    ReputationRep:
    Its kinda strange, just make an appiontment with your doctor and explain to them.
    Offline

    0
    ReputationRep:
    Its not unusual to have a 21 day cycle or a 28 day cycle ive had 21 day cycle for as long as i can remember with only 4 days monthlies its nothing to worry about if you are concerned speak to your GP you will probably find that it is your body sorting out a regular pattern for you just chill
    Offline

    15
    ReputationRep:
    I've never had one that long,
    but I'm lucky to get one in 3 consecutive months.

    Go see your GP.
    Offline

    2
    ReputationRep:
    Are you sure you haven't just been masturbating with the wrong tool?
    Offline

    0
    ReputationRep:
    (Original post by maxfire)
    Are you sure you haven't just been masturbating with the wrong tool?
    Sounds like she has been using a pneumatic drill.
    Offline

    2
    ReputationRep:
    Thats not good i think... you should go to the doctor my longest period was 6 days (im pretty much spot on regularity wise though, occasionaly a day off because of stress)
    Offline

    13
    ReputationRep:
    Go and see a GP, if you're really concerned, but it might be completely normal. I've had really messed up periods - very irregular, in-between bleeds, varying consistency and length - but I've been checked out, and all I have is a hormone imbalance, which apparently will correct itself.

    Offline

    2
    ReputationRep:
    I had a month's worth of period well spotting when I started Dianette pills. It stopped the next month.
    It could be because of the pills you're taking, doesn't matter if you were ok on it before.
    Read the label and see any side effects listed, contact your GP if it seems that bad.
    Offline

    0
    ReputationRep:
    When I first started the pill, I had a 28 day period. My friend had it much worse though - 72 days! Her's was to do with her polycistic ovaries, I think. I have them too, but I don't think it was a factor... has anything changed in your body's routine lately? Any new medication?
    Offline

    1
    ReputationRep:
    Go check with your GP.
    I had really irregular periods (sometimes 2 periods in a month - how annoying), not one that long, think I had a 2 week one once, and I refused to go on the pill. Had Ultrascan and two blood tests and everything was fine, as in period was abit abnormal but I'm healthy etc etc. But it has slowly evened out over the years.

    Check with your GP, I'm sure it's nothing bad.
    Offline

    0
    ReputationRep:
    Have you just started back on the pill? I'm having the same problem except longer, believe me I feel your pain! I was on Dianette for 5 years, came off last April, went back on it two months ago and have been on my period since, even ended up in A&E one night! The GP and A&E said that it takes 3 months for your hormones to settle down to the pill and just to take it as normal, breaks and all and it should sort itself out and if not to go back. I too am not sure why this is an issue now when I had no problems before but we'll see! You should probably go and see your GP if it continues anyway, but you might just get the same answer as me, they didn't examine me or anything.

    If you have been continuously taking the pill for months/years, it shouldn't be breakthrough bleeding so in that case definitely go to the GP.
    Offline

    19
    Ahh when I started my pill (Micro 30), my period lasted about 20+ days and then it just settled by its self.

    If it doesn't stop, then I suggest trip to your gp? . .
    • #1
    • Thread Starter
    #1

    Thanks everyone. It's most likely the pill in that case. It was the first time I had taken it in about 9 months.

    And yeah, very funny about masturbating with the wrong tool. :rolleyes:
    Offline

    1
    ReputationRep:
    "Oh my god! An irregular health issue! I'd better post on a forum asking random people on the internet advice rather than seeing a qualified healthcare professional!" Sigh.
    Offline

    2
    ReputationRep:
    (Original post by Anonymous)
    Keep anonymous please.

    Has anyone ever had a period which lasted more than 21 days? What could be the cause?

    I don't think it's a cause for concern at the moment, I feel fine. I've been taking Microgynon 30 since my period started, but I've stopped taking it now because I thought it might have a link. But then again, I've taken Microgynon before and have been fine.

    This is the first time it's ever happened.

    If you've had similar experiences, please reply!

    keep taking it!

    I used to have periods that lasted about four weeks at a time. then I went to the doctor and she put me on microgynon 30. the first period was really long and heavy. but I kept taking it and now they are fine, about 5 days and not too heavy.
    Offline

    7
    ReputationRep:
    Messing with the pill is normally when stuff like this happens.
    • #1
    • Thread Starter
    #1

    (Original post by Kyoujin)
    "Oh my god! An irregular health issue! I'd better post on a forum asking random people on the internet advice rather than seeing a qualified healthcare professional!" Sigh.
    Erm, I'm asking people if they have had similar experiences, not to diagnose me. :rolleyes:

    :hand:
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 24, 2010
Poll
Do you like carrot cake?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.